High Heart Beats in a Diabetic

QUESTION: I went to my doctor for regular check up and was told two weeks ago that i am diabetics. Glucose was in my urine and blood sugar was 310.


I have lost about 14lbs but i do not have any other symptoms. I was put on Metformin 3*a day and Diabetene 1 a day in morning and since then each time i take the pill(Met) i am sick.

I notice that my urine has become as clear as water, i feel space out, rapid heart beat even though i am taking talliton for high blood pressure and to regulate my heart beat.

I went to another doc for a second opinion and was told that the dosage were to much thats why i am sick, i was reduce to only one metformin only a day and i was sent to do a fasting test. i do not have result as yet.

I purchase a blood sugar machine to monitor my blood sugar. for the past three days in the morning it is about 135 and 175 before breakfast.

After breakfast it is 248-284. i have for breakfast 2 slices of wholewheat bread and steam vegetables.

At night it drop to 94 or 124 and i fell sick at this level my mouth and tongue starts to tingle i feel extremely hungry.why do i feel sick at level 94. when i am off the meds i feel great but when test my bsl it is quite high at least 400.

I dont understand when i am not on the meds and it is high i have no symptoms. Ihave been having a lot of vege lately and exercise but still feel sick. i have to go back to the first dosage because it is very high after breakfast.


ANSWER: Hi Kerry,

There is a lot of work to do in order to stabilize your blood glucose levels. This requires strong willing and determination too.

Although we can suggest you some important steps on what you can do to optimize your blood sugar; however, you have to work closely with your doctor for the right decision-make.

All the best!

Dr.Alba





GARLIC AND DIABETIC:

QUESTION: I've red a lot about garlic but no body has talked about its advers effect does not have one? Pls I want to know.


ANSWER: Hi Ama,

It it true that garlic has a lot of benefits; however, there exist some undesiderable garlic effects that everyone should know and keep alert.

You can follow the link provided for the full answer to your question.

All the best!

Dr.Alba

Click here to post comments or follow up

Ask the Doctor now? Simply click here to return to Complications from diabetes.

Diabetes heart problems.

by Jim
(Wilkes-Barre, Pa., U. S. A.)

Shortly after bipass surgery (about one year), I became "pre"diabetic and was put on metfomin, which was working fine with a blood sugar level ranging from 95 to 125.



Then I took a stress test and the MD's mistakenly gave me a double dosae of digoxin to regulate my heart beat and stopped my heart, basically killing me (they said).



As a result, I am now wearing both a defibrilator and a pace maker. Also, I was put on many medications including insulin.


The insulin has caused me to have a huge gut, especially just below the belly button, and I went from a 30 inch waist to a 36 inch waist within three months, and increased the size of my breasts many fold.



I am told this hugh increase is "sometimes normal" by prescribers, and there is "nothing" they can do to relieve it because insulin goes to these two areas. I don't like my pot belly or my woman sized breasts.


Am I stuck with them? Because of the heart problems, I am limited in what excercises I can do. Anyone with suggestions or answers will be greatly appreciated.



About your diabetes and heart problems.
by: Ben


Hi Jim,

I am sorry for all the problems you are going through.
Although you have had bad experience with doctors, still think you should be close to them.

You are seeking solutions from others, but the doctors are those who know your real situation.

Perhaps people will give you answers based on what you say. Perhaps something is missing and will judge wrongly.

Also, never quit the medications your doctors are giving you. If you decide to do so, just consult with them. Or ask them what are the drugs you are taking and what do they do for you and your diabetes and heart problems.

If you decide to go for any additional natural remedy, consult with your doctor to see how you can manage.

At the end I wish you all the best and hope you will pass the difficult moments you are experiencing.

Click here to post comments or follow up

Ask the Doctor now? Simply click here to return to Complications from diabetes.

Explore More...